# SDR 2023F00309

- Difficulty date: October 19, 2023
- Submitted: October 19, 2023
- Operation: General aviation
- Aircraft: N406HF
- Make and model: Beech B200CGT
- Aircraft serial: BZ2
- Aircraft time: 2,147 hours, 2,446 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 327
- Part serial: NA
- Condition: Intermittent
- Location: Zone 100
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

WHILE ON APPROACH TO KBIL FROM KSLC, THE CREW NOTICED THAT THE  "LEFT LANDING GEAR" DOWN AND LOCKED LIGHT DID NOT ILLUMINATE AFTER LANDING GEAR EXTENSION. THE LANDING GEAR HANDLE LIGHT (GEAR IN TRANSIT) HAD EXTINGUISHED. THE CREW THEN ABORTED THE APPROACH AND RETRACTED THE LANDING GEAR NORMALLY. THE CREW EXTENDED THE LANDING GEAR AGAIN AND THE LEFT LANDING GEAR LIGHT DID NOT ILLUMINATE. THEY THEN RETRACTED THE LANDING GEAR AND PERFORMED AN EMERGENCY LANDING GEAR EXTENSION PER THE CHECKLIST. LEFT LANDING GEAR LIGHT DID NOT ILLUMINATE. THE PILOT PRESSED THE LANDING GEAR LIGHT PTT SWITCH AND THE LEFT LANDING GEAR LIGHT ILLUMINATED AND STAYED ON. THE CREW THEN DECLARED AN EMERGENCY AND DID A NORMAL LANDING WITHOUT ANY ISSUES.
